I have been having some cramping here lately, kinda just like small cramps but noticable. I am on the 4th day of the 2nd month of my pills now and I was just a little nervous..I've never missed a pill before and still use back up protection, even though we do do unprotected here and there, not all the way, but regardless. There's no possible way I could be pregnant, but is the cramping a normal side effect?
It sounds to me like you are freaking out on every little twinge your body has. If you were not worried about the possibility of pregnancy, you probably wouldnt even notice these little twinges. It is very common for women to become "hyper-aware" of their bodies when they become sexually active, even if they are on the Pill. If you take your pill correctly, you have a less than 1% chance of pregnancy. The Pill was designed so women could enjoy a sex life without worry over pregnancy! Cramping can be a side effect but it could also be gas or digestive twinges too. I think you are just being too aware of your body and you need to relax.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 3 answers
Posted 9 Sep 2011 • 2 answers
Posted 14 Jul 2013 • 1 answer
Posted 1 Jan 2015 • 1 answer
I have what I have been told is a nervous system breakdown. It starts out with severe stomach cramp?
Posted 4 Feb 2017 • 2 answers